# SDR AG2R84729.2

- Difficulty date: January 20, 2009
- Submitted: September 1, 2009
- Operation: General aviation
- Engine: Cont O470J
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: D
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXHAUST PORT CRACKED, TOP SPARK PLUG BOSS CRACKED, EXHAUST SEAT BOSS CRACKED TOO SEVERE FOR REPAIR. AIRCRAFT MANUFACTURER, MODEL, SERIAL NUMBER, TOTAL TIME AND CYCLES ARE UNKNOWN.
